Can anyone suggest how I can support him with this transition on this medication, any good tips for side effects that may occur to help him feel better and get through this transition
It maybe that his body is getting used to the medication. I took 150mg of Effexor for a number of years, but did not make me sleepy. We all react differently to anti depressants.
He needs to give it time, but if he is still sleeping too much in a few weeks, he should go back to the doctor. Unfortunately it is a matter of time more than anything. He is lucky to have you to support him. Just be there for him.
Depression can make you sleepy anyway. But he does not want to go on like this.
I think its from the medicine , he had been in the hospital and started on 75 mg and I did not see how his first few days were and he had been off 75 for a few weeks now and the Dr put him on a higher dose, I know he was having some short term forgetfulness the few weeks he was out of the hospital and them put him on remeron also to sleep at night, I just am concerned that the up in dose are going to make the side effects he was having with the 75mg are going to be worse with a higher dose and want to be able to help him
Hi jr, because the medication has been started, stopped, restarted, your boyfriend will be going through the 'induction period' again, which will last about 4 weeks, give or take... during this time, depression can be severe & other side effects will be present, which can include lethargy. The combination will make your boyfriend feel despondent. Try to encourage him to get up & have a shower each day. And if possible, get outside, just for a short walk around the block. I know it may seem like a mammoth task right now, but i guarantee he will feel better for doing this. If after a few weeks there is no improvement in his mood i would suggest he revisit his doctor. Check out the information about his medication via this link: https://www.drugs.com/effexor.html
He also is taking remeron at night seems like so much medication and is making him just want to stay in bed, yesturday he had 2 appointments convinced him it was important to have to go and after his therapy he seemed more bubbly and talkative wanted take out pizza but then back to bed, he's not taking the medicine at the same times how important is it to take at same time, the bottle says take in am first he said he was taking it at nite then he took it at 4pm, im concerned this isn't good and with the sleeping pill he's not taking everything right??
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 1 answer
Pristiq - first day was terrible, want to stay in bed even more, anyone else had this, advice please
Posted 20 May 2012 • 3 answers
Posted 25 Jan 2016 • 10 answers
Posted 10 Mar 2016 • 2 answers
Posted 29 Jun 2016 • 2 answers